# SDR SIMA20140222002

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 29,254 hours, 26,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 25826
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR & OVERHEAD ENTRY EMERGENCY LIGHT BULBS INOPERATIVE, 0 VOLTS.  R & R NR 1 EMERGENCY BATTERY CHARGER & OPERATIONS CHECKED GOOD IAW AMM 33-50-04.
